A note on the asymptotic stability of fuzzy differential equations

Hien, Le Van 2005, A note on the asymptotic stability of fuzzy differential equations, Ukrainian mathematical journal, vol. 57, no. 7, pp. 1066-1076, doi: 10.1007/s11253-005-0248-x.

Attached Files
Name Description MIMEType Size Downloads

Title A note on the asymptotic stability of fuzzy differential equations
Author(s) Hien, Le Van
Journal name Ukrainian mathematical journal
Volume number 57
Issue number 7
Start page 1066
End page 1076
Total pages 11
Publisher Springer
Place of publication Berlin, Germany
Publication date 2005-07
ISSN 0041-5995
Language eng
DOI 10.1007/s11253-005-0248-x
Field of Research 0101 Pure Mathematics
HERDC Research category CN.1 Other journal article
Copyright notice ©2005, Springer
Persistent URL http://hdl.handle.net/10536/DRO/DU:30087352

Document type: Journal Article
Collection: School of Engineering
Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in TR Web of Science
Scopus Citation Count Cited 5 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 2 Abstract Views, 0 File Downloads  -  Detailed Statistics
Created: Thu, 13 Oct 2016, 10:00:33 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.